# SDR AALA202403183505

- Difficulty date: March 7, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 40,726 hours, 17,349 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: False Indication
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT CENTER FUEL LOW PRESSURE LIGHT ILLUMINATING DURING FLIGHT. RIGHT CENTER PUMP WORKING NORMAL. LEFT CENTER PUMP LOW PRESSURE LIGHT DID NOT EXTINGUISH UNTIL SWITCH WAS TURNED OFF.  ACCOMPLISHED SATISFACTORY FUEL BOOST PUMP TEST PER AMM 28-22-41-710-801. NO FAULTS SHOWN.
